# SDR P5CA9701815

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7AH
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Misinstalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, W
- Precautionary procedure: E

## Discrepancy

ENGINE SHUT DOWN AT 21,000 FEET DUE TO LOSS OF NR 1 ENGINE OIL QUANTITY AND LOSS OF OIL PRESSURE WITH INCREASE IN OIL TEMPERATURE OF APPROXIMATELY 25 DEGREES.  FOUND NR 1 ENGINE DRIVEN PUMP DEACTIVATED WITH KIT.  DRIVE SEAL LINE IN CASE NOT PROPERLY REMOVED AND CAPPED.  REPLACED ENGINE DRIVEN PUMP PER BOEING MAINTENANCE MANUAL 29-22-05.  PER 72-00-00 CHECKED OIL SCREENS AND CHIP DETECTORS.  RESERVICED WITH OIL LEAK CHECK GOOD.  NO DISCREPANCIES NOTED, ENGINE RETURNED TO SERVICE.
